MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PATHFILE 21MM ASSORTMENT; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PATHFILE 21MM ASSORTMENT; FILE, PULP CANAL, ENDODONTIC
Catalog Number A001522190000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that pathfile 21mm assortment file bent during use.Reportedly, there was gingival bleeding.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are involved product that bent during use was not returned, and cannot be identified and analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1733716).Root causes are not identified.We will track this kind of event and monitor the trend.Root causes are not identified.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.
 
Additional Manufacturer Narrative
Additional information received that the patient did not need any further medical or surgical treatment and they are fine.This is a follow up report for this information.Fda coding was missed in the initial report.Adding additional investigation conclusions code 4315.This is a follow up report to add this additional code.

Brand Name
PATHFILE 21MM ASSORTMENT
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18100840
Report Number8031010-2023-00863
Device Sequence Number15383057
Product Code EKS
UDI-Device IdentifierD716PTH0221ADEMO1
UDI-PublicD716PTH0221ADEMO1
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberA001522190000
Device Lot Number1733716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/30/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown